JMI cover

Journal of Mathematical Inequalities

Volume: 4

Year: 2010


Issue: 1 (March, 2010)
Article number / DOI Authors / Title Pages Abstract Article
04-01 Josip Pečarić, Rajna Rajić: Inequalities of the Dunkl-Williams type for absolute value operators 1–10 View View
04-02 Edward Neuman: Inequalities involving inverse circular and inverse hyperbolic functions II 11–14 View View
04-03 Xiaoming Zhang, Ningguo Zheng: Geometrically convex functions and estimation of remainder terms for Taylor expansion of some functions 15–25 View View
04-04 Zhong-Shan Fang, Ze-Hua Zhou: Extended Cesáro operators on BMOA spaces in the unit ball 27–36 View View
04-05 Lu Xu, Huai-Xin Cao, Wen-Ting Zheng, Zhen-Xia Gao: Super-stability and stability of the exponential equations 37–44 View View
04-06 Roger W. Barnard, Kendall C. Richards, Hilari C. Tiedeman: A survey of some bounds for Gauss' hypergeometric function and related bivariate means 45–52 View View
04-07 Farooq Ahmad, P. Cerone, S. S. Dragomir, N. A. Mir: On some bounds of Ostrowski and Čebyšev type 53–65 View View
04-08 Wei Nian Li, Weihong Sheng: Some Gronwall type inequalities on time scales 67–76 View View
04-09 R. M. EL-Ashwash, M. K. Aouf: Some subclasses of multivalent functions involving the extended fractional differintegral operator 77–93 View View
04-10 Lu-Chuan Ceng, Jen-Chih Yao: An iterative algorithm for system of mixed variational-like inequalities 95–106 View View
04-11 Li-ping Yang, Xiangsheng Xie: On equivalence between convergence of Ishikawa-Mann and Noor iterations 107–120 View View
04-12 Mingjin Wang: Inequalities for terminating r+1ɸr and applications 121–128 View View
04-13 Hiroyasu Mizuguchi, Kichi-Suke Saito: A note on Clarkson's inequality in the real case 129–132 View View
04-14 M. A. Hernández Cifre, P. J. Herrero Piñeyro: Relating the minimal annulus with the circumradius of a convex set 133–149 View View
04-15 Chao Meng: On unicity of meromorphic function and its kth order derivative 151–159 View View
Issue: 2 (June, 2010)
Article number / DOI Authors / Title Pages Abstract Article
04-16 Jiding Liao, Kaizhong Guan: On Alzer's inequality and its generalized forms 161–170 View View
04-17 M. Anwar, J. Jakšetić, J. Pečarić, Atiq Ur Rehman: Exponential convexity, positive semi-definite matrices and fundamental inequalities 171–189 View View
04-18 S. -M. Jung, M. S. Moslehian, P. K. Sahoo: Stability of a generalized Jensen equation on restricted domains 191–206 View View
04-19 Başak Karpuz, Billûr Kaymakçalan, Umut Mutlu Özkan: Some multi-dimensional Opial-type inequalities on time scales 207–216 View View
04-20 Lanzhe Liu: Boundedness for multilinear operators of pseudo-differential operators for the extreme cases 217–232 View View
04-21 Alina Alb Lupaş, Adriana Cătaş: A note on a subclass of analytic functions defined by Ruscheweyh derivative 233–236 View View
04-22 Sanja Kovač: The corrected two-point weighted quadrature formulae 237–257 View View
04-23 Ladislav Matejíčka: Elementary proof of the left multidimensional Hermite-Hadamard inequality on certain convex sets 259–270 View View
04-24 B. Achchab, A. Agouzal, N. Debit, M. Kbiri Alaoui, A. Souissi: Nonlinear parabolic inequalities on a general convex domain 271–284 View View
04-25 Ali Guven, Daniyal M. Israfilov: Trigonometric approximation in generalized Lebesgue spaces Lp(x) 285–299 View View
04-26 B. A. Frasin: Sufficient conditions for integral operator defined by Bessel functions 301–306 View View
04-27 Mostafa Ghandehari: Restricted curvature in the Minkowski plane 307–313 View View
Issue: 3 (September, 2010)
Article number / DOI Authors / Title Pages Abstract Article
04-28 Tibor K. Pogány, Živorad Tomovski: Bounds improvement for alternating Mathieu type series 315–324 View View
04-29 Masatoshi Ito, Eizaburo Kamei: Mean theoretic approach to a further extension of grand Furuta inequality 325–333 View View
04-30 Necdet Batir: Very accurate approximations for the factorial function 335–344 View View
04-31 Zhiqun Xue: The equivalence among the modified Mann-Ishikawa and Noor iterations for uniformly L-Lipschitzian mappings in Banach spaces 345–354 View View
04-32 Rajesh Sharma, M. Gupta, G. Kapoor: Some better bounds on the variance with applications 355–363 View View
04-33 Abdallah El Farissi: Simple proof and refinement of Hermite-Hadamard inequality 365–369 View View
04-34 Zhang Qian, Liu Lanzhe: A good λ estimate for multilinear commutator of fractional integral on spaces of homogeneous type 371–389 View View
04-35 Changsen Yang, Yaqing Wang: Further extension of Furuta inequality 391–398 View View
04-36 Ravinder Kumar: Bounds for eigenvalues of a graph 399–404 View View
04-37 B. G. Pachpatte: New bounds on certain fundamental integral inequalities 405–412 View View
04-38 Alina Sîntămărian: Some inequalities regarding a generalization of Ioachimescu's constant 413–421 View View
04-39 Mostefa Nadir: Adapted quadratic approximation for singular integrals 423–430 View View
04-40 Alan Horwitz: An area inequality for ellipses inscribed in quadrilaterals 431–443 View View
04-41 Ali Morassaei: On Hadamard's inequalities for the convex mappings defined in topological groups and a connected result 445–452 View View
04-42 L. Bayón, J. M. Grau, M. M. Ruiz, P. M. Suárez: An analytic solution for some separable convex quadratic programming problems with equality and inequality constraints 453–465 View View
Issue: 4 (December, 2010)
Article number / DOI Authors / Title Pages Abstract Article
04-43 Janusz Matkowski, Iwona Pawlikowska: Homogeneous means generated by a mean-value theorem 467–479 View View
04-44 Aleksandra Čižmešija, Kristina Krulić, Josip Pečarić: Some new refined Hardy-type inequalities with kernels 481–503 View View
04-45 Loredana Ciurdariu: On Bergstrom inequality for commuting gramian normal operators 505–516 View View
04-46 M. I. Gil': Sums of real parts of eigenvalues of perturbed matrices 517–522 View View
04-47 Snezhana G. Hristova, Kremena V. Stefanova: Linear integral inequalities involving maxima of the unknown scalar functions 523–535 View View
04-48 Mohamed Allali: Spherical cap discrepancy and inequalities on the sphere 537–547 View View
04-49 Zhanfei Zuo: Iterative approximations for a family of multivalued mappings in Banach spaces 549–560 View View
04-50 S. H. Saker: Some nonlinear dynamic inequalities on time scales and applications 561–579 View View
04-51 Miao-Kun Wang, Ye-Fang Qiu, Yu-Ming Chu: Sharp bounds for Seiffert means in terms of Lehmer means 581–586 View View
04-52 Xiang Gao: A note on the Hermite-Hadamard inequality 587–591 View View
04-53 Khalida Inayat Noor, Muhammad Arif, Ali Muhammad: Mapping properties of some classes of analytic functions under an integral operator 593–600 View View
04-54 Adriana Cătaş: A note on meromorphic m-valent starlike functions 601–607 View View
04-55 Xiao-Li Hu: Two new inequalities for gaussian and gamma distributions 609–613 View View
04-56 R. Hilfer: Erratum on "Some bounds for alternating Mathieu type series" 615–616 View View